# SDR SIMA20151030009

- Difficulty date: October 30, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,574 hours, 35,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522382001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN FRAME 75 - 75A, STRINGER 20R - 21R.  PERFORMED LIGHTNING STRIKE REPAIR IAW SRM 53-00-01.
